MAUDE Adverse Event Report: SHINA MED CORPORATION SURE COMFORT; INSULIN SYRINGE

SHINA MED CORPORATION SURE COMFORT; INSULIN SYRINGE
Model Number 22-6510
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient using insulin syringe for ed injections.The needle broke at the interface between the cannula and syringe barrel during an injection, leaving the cannula inside his body.

Brand Name
SURE COMFORT
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
SHINA MED CORPORATION
455-30, bogaewonsam-ro bogae-m
anseong-si, gyeonggido, 17509
KS  17509
MDR Report Key15890043
Report Number1000138447-2022-00002
Device Sequence Number15151890
Product Code FMF
UDI-Device Identifier00786227651057
UDI-Public00786227651057
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/01/2022
Report Date (Section F) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number22-6510
Device Catalogue Number22-6510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/18/2018
Event Location Home
Date Report to Manufacturer08/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale